Biblio

Export 4 results:
Filters: Author is Scheiderer, C  [Clear All Filters]
2013
2012
M. Putinar and C. Scheiderer, “Hermitian Algebra on the Ellipse”, Illinois Journal of Mathematics, vol. 56, p. 213–220, 2012.
2010
M. Putinar and C. Scheiderer, “Sums of Hermitian Squares on Pseudoconvex Boundaries”, Mathematical Research Letters, vol. 17, p. 1047–1053, 2010.
2006
M. Putinar and C. Scheiderer, “Multivariate Moment Problems: Geometry and Indeterminateness”, Annali Della Scuola Normale Superiore Di Pisa-classe Di Scienze, vol. 5, p. 137–157, 2006.